# SDR ASOA04271

- Difficulty date: April 5, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AC0A
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM AGS-ATL, THE EMERGENCY EXIT LIGHTS ILLUMINATED IN THE ARMED POSITION AND EXTINGUISHED WHEN THE DISARMED POSITION.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
